# SDR UIEA2021062901438

- Difficulty date: June 29, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,058 hours, 21,416 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1837C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG START VALVE FAILED TO OPEN.( .ITEM TRANSFERRED TO MDDR 149390 PER MEL 80-00-02-01 CAT C DUE DATE 09JUL21. DC @ 07:09Z.  /  01JUL21 - 1480181 - ITEM# 3 - ONT - R/R # 1 ENG START VALVE IAW AMM 80-11-00. OPS CHECK GOOF, LEAK CHECK GOOD. THIS CLEARS MDDR # 149390, PLACARD REMOVED, MCC NOTIFIED. SP @ 0043Z )
